Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Singular cosphere bundle reduction


Authors: Oana M. Dragulete, Tudor S. Ratiu and Miguel Rodríguez-Olmos
Journal: Trans. Amer. Math. Soc. 359 (2007), 4209-4235
MSC (2000): Primary 53D10, 53D20
Published electronically: April 11, 2007
MathSciNet review: 2309182
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper studies singular contact reduction for cosphere bundles at the zero value of the momentum map. A stratification of the singular quotient, finer than the contact one and better adapted to the bundle structure of the problem, is obtained. The strata of this new stratification are a collection of cosphere bundles and coisotropic or Legendrian submanifolds of their corresponding contact components.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 53D10, 53D20

Retrieve articles in all journals with MSC (2000): 53D10, 53D20


Additional Information

Oana M. Dragulete
Affiliation: Section de mathématiques, EPFL, CH-1015 Lausanne, Switzerland and Department of Mathematics, University “Politehnica” of Bucharest, Romania
Email: oana.dragulete@epfl.ch

Tudor S. Ratiu
Affiliation: Section de mathématiques, EPFL, CH-1015 Lausanne, Switzerland
Email: tudor.ratiu@epfl.ch

Miguel Rodríguez-Olmos
Affiliation: Section de mathématiques, EPFL, CH-1015 Lausanne, Switzerland
Email: miguel.rodriguez@epfl.ch

DOI: http://dx.doi.org/10.1090/S0002-9947-07-04229-8
PII: S 0002-9947(07)04229-8
Keywords: Contact manifold, cotangent, cosphere bundle, momentum map, singular reduction.
Received by editor(s): June 30, 2005
Published electronically: April 11, 2007
Additional Notes: The first and the second authors thank the Swiss National Science Foundation for partial support
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.